| Catalog Number |
M0036101240 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported during the procedure the subject coil prematurely detached inside the microcatheter while it was pulled for repositioning.The detached coil was removed with a snare device resulting in a 120 minute surgical delay.No clinical consequences were reported to the patient.
Event or Problem Description
Additional Manufacturer Narrative
Due to the automated mes/dhr (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the coil was detached inside the microcatheter while repositioning the coil.No anomalies were noted to the device prior to use and there is no indication of a use error.The anatomy was noted to be of average tortuosity.An assignable cause of undeterminable will be assigned to the reported event of the main coil prematurely detached/separated during use as the product was not returned and review and analysis of all available information fails to indicate an assignable cause or probable assignable cause.